Accessibility navigation


Vector equations and their (unique) solution

Glaister, P. (1993) Vector equations and their (unique) solution. International Journal of Mathematical Education in Science and Technology, 24 (3). pp. 483-485. ISSN 1464-5211

Full text not archived in this repository.

To link to this article DOI: 10.1080/0020739930240320


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:23690
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation